| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 133-136

Special Issue: Recent Developments of Mathematical Aspects in Educational Environments, Technology, Society and Science

Guest editors: Salvatore Cuomo, Marco Lapegna and Gioconda Moscariello


Salvatore Cuomo received a degree cum laude in Mathematics in 1997 and the Ph. D. in Applied Mathematics and Computer Science in 2004 from the University of Naples Federico II. He is Assistant Professor in Numerical Analysis at University of Naples Federico II. His research field interests are in Mathematical models for applied sciences, Numerical Approximation theory and applications, Parallel and Scientific Computing, Inverse problems arising from image analysis and Information Technology for automatic data processing in medicine and teaching environments. His teaching experiences are in Bachelor and Master courses in Mathematics, Computer Science and Engineering. In particular, he has taught Numerical Computing, Parallel and Distributed Computing I and II, Programming Laboratory, Image Processing, Mathematics and Statistics, Introduction to Computer Science. Moreover, he is adviser of Bachelor and Master thesis in Mathematics and Computer Science and scientific tutor of a Ph. D. Student. He have experiences in Planning, coordination and implementation of Italian innovative education pathways (LogiMat, Lauree Scientifiche, Innovascuola). He is a member of several international and national research projects. He is a referee of international computational and applied mathematics journals.

Marco Lapegna received a degree with honor in Mathematics in 1986 and the Ph.D. in Applied Mathematics and Computer Science in 1991 from the University of Naples Federico II. He worked at the same university as Assistant Professor in Numerical Analysis until 2001. He now holds an appointment as Associate Professor of Computer Science in the Department of Mathematics and Applications of the University of Naples Federico II. He is Chair of the Mathematics Degree Board from 2008 and local coordinator of Piano Lauree Scientifiche project. He teaches courses in Programming Lab, Operating Systems, Parallel and Distributed Computing for students enrolled in Mathematics and Computer Science degrees. His research interests include the development of algorithms and software for computational mathematics in areas of high performance parallel and distributed computing.

Gioconda Moscariello received degree in Mathematics cum laude. She is Full Professor of Mathematical Analysis at the University of Naples Federico II, Department of Mathematics and Applications "R. Caccioppoli". Institutional roles: Director of the Department of Mathematics and Applications "R. Caccioppoli" (2013-2015) of the University of Naples Federico II; Member of the Senato Accademico; Member of the managing board of CISIA (Centro interuniversitario per l'accesso alle Scuole di Ingegneria e Architettura); Coordinator of the XXVIII cycle of the PhD in Computational Sciences and Informatics. Experience in research: Visiting Professor at the Department of Mathematics of the University of Syracuse (april 98); Visiting Professor at the Department of Mathematics of the University of Syracuse (april 2000); Scolarship of I.N.R.I.A., Electricitè de France (Paris June-July 1984). Awards and Honors: Member of the Accademia Pontaniana; Academic grant of Accademia di Scienze Fisiche e Matematiche (1988); Grant for degree "Vittorio Nobile" (1976-77). Research Activity: About 50 papers published on international Journals (since 1976) in the following fields: Gamma-convergence and Homogenization, Semicontinuity of integral functionals of the Calculus of Variations, Existence and regularity theory for variational problems, Reverse Holder inequalities, Functional Analysis, Regularity theory of the Jacobian and mappings with finite distortion, Sobolev homeomorphisms.


Salvatore Cuomo, Marco Lapegna, Gioconda Moscariello
      Editorial
      Applied Mathematical Sciences, Vol. 8, 2014, no. 133, 6679
      http://dx.doi.org/10.12988/ams.2014.42537

Maurizio Brunetti, Adriana Ciampella
      The fractal structure of the universal steenrod algebra: An invariant-theoretic description
      Applied Mathematical Sciences, Vol. 8, 2014, no. 133, 6681-6687
      http://dx.doi.org/10.12988/ams.2014.49682

Maurizio Brunetti
      Old and new proofs of Cramer's rule
      Applied Mathematical Sciences, Vol. 8, 2014, no. 133, 6689-6697
      http://dx.doi.org/10.12988/ams.2014.49683

Maria Rosaria Celentani, Antonella Leone
      Gluing of posets, and lattices of subgroups
      Applied Mathematical Sciences, Vol. 8, 2014, no. 133, 6699-6707
      http://dx.doi.org/10.12988/ams.2014.49684

Salvatore Cuomo, Ardelio Galletti, Gabriele Guerriero
      An interdisciplinary laboratory in mathematics and music
      Applied Mathematical Sciences, Vol. 8, 2014, no. 133, 6709-6716
      http://dx.doi.org/10.12988/ams.2014.49685

Salvatore Cuomo, Ardelio Galletti, Giulio Giunta, Livia Marcellino
      A novel triangle-based method for scattered data interpolation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 134, 6717-6724
      http://dx.doi.org/10.12988/ams.2014.49686

Raffaella Cutolo, Ulderico Dardano, Virginia Vaccaro
      Axiomatic set theory and unincreasable infinity
      Applied Mathematical Sciences, Vol. 8, 2014, no. 134, 6725-6732
      http://dx.doi.org/10.12988/ams.2014.49687

Aniello Buonocore, Enrica Pirozzi
      On the Pearson-Fisher chi-squared theorem
      Applied Mathematical Sciences, Vol. 8, 2014, no. 134, 6733-6744
      http://dx.doi.org/10.12988/ams.2014.49688

A. D'Aniello, L. S. Kazarin, A. Martinez-Pastor, M. D. Perez-Ramos
      A survey on Sylow normalizers and classes of groups
      Applied Mathematical Sciences, Vol. 8, 2014, no. 134, 6745-6752
      http://dx.doi.org/10.12988/ams.2014.49689

Nunzia A. D'Auria
      Well-posed fixed point problems in Banach spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 134, 6753-6760
      http://dx.doi.org/10.12988/ams.2014.49690

Sara Dragotti
      Simplicial complexes: from continuous to discrete
      Applied Mathematical Sciences, Vol. 8, 2014, no. 135, 6761-6768
      http://dx.doi.org/10.12988/ams.2014.49691

Sara Dragotti
      Size theory: A recent tool for computer vision, a hope for developments in the near future
      Applied Mathematical Sciences, Vol. 8, 2014, no. 135, 6769-6774
      http://dx.doi.org/10.12988/ams.2014.49692

Vincenzo Fioriti, Marta Chinnici, Jesus Palomo
      Predicting the sources of an outbreak with a spectral technique
      Applied Mathematical Sciences, Vol. 8, 2014, no. 135, 6775-6782
      http://dx.doi.org/10.12988/ams.2014.49693

Simone Celestino, Giuliano Laccetti, Marco Lapegna, Diego Romano
      A bidirectional path tracing method for global illumination rendering on GPU
      Applied Mathematical Sciences, Vol. 8, 2014, no. 135, 6783-6790
      http://dx.doi.org/10.12988/ams.2014.49694

Maurizio Laporta, Alberto Pizzirani
      A new iterating function in the Pollard rho method for discrete logarithms
      Applied Mathematical Sciences, Vol. 8, 2014, no. 135, 6791-6798
      http://dx.doi.org/10.12988/ams.2014.49695

Luciano A. Lomonaco
      Cohomology operations and Frobenius maps
      Applied Mathematical Sciences, Vol. 8, 2014, no. 136, 6799-6803
      http://dx.doi.org/10.12988/ams.2014.49696

Ferruccio Orecchia, Isabella Ramella
      On the computation of the adjoint ideal of curves with ordinary singularities
      Applied Mathematical Sciences, Vol. 8, 2014, no. 136, 6805-6812
      http://dx.doi.org/10.12988/ams.2014.49697

Emilia Sansone
      Is the fittest type always likely to survive?
      Applied Mathematical Sciences, Vol. 8, 2014, no. 136, 6813-6817
      http://dx.doi.org/10.12988/ams.2014.49698

Mariarosaria Tricarico, Francesca Visentin
      Logistic map: from order to chaos
      Applied Mathematical Sciences, Vol. 8, 2014, no. 136, 6819-6826
      http://dx.doi.org/10.12988/ams.2014.49699

Loredana Biacino
      A geometrical solution by Fermat to a problem of maximum
      Applied Mathematical Sciences, Vol. 8, 2014, no. 136, 6827-6834
      http://dx.doi.org/10.12988/ams.2014.49700


Journals | Books | Author guidelines